# SDR SWAA050257

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 43,037 hours, 38,270 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: AN201KP4A
- Condition: Sticking
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AILERON CONTROL STICKING.  REMOVED AND REPLACED RT CONTROL COLUMN BEARING PER MM.
